I was diagnosed w/ H-Pylori during a routine endoscopy prior to my gastri bypass surgery. I was put on the prev-pac and it was assumed it was gone. I had my gastric bypass surgery on July 5th, 2001 and became very ill as a post-op from the 3rd week on. Another endoscopy was ordered b/c I was throwing up a lot. Once again, I was diagnosed w/ H-Pylori which leads me to believe it was always present during the surgery since my 1st treatment of prev-pac ended just 2 weeks b4 my surgery. Now it's nearly 4 month since my gastric bypass surgery and once again I have started throwing up like crazy. Another endoscopy was done yesterday and once again, I have H-Pylori. I believe I have never gotten rid of it. What effect will this have on the portion of my stomach that was stapled off from the rest of my stomach. It is just sitting inside me. Will the meds be able to reach this unused portion of my stomach. My eshophagus and stoma are all irritated and my acid reflux is very bad again. I am on my third course of Prev-pac. Should my gastro doctor have prescribed a different medication regimen? This is so scary to me. This h-pylori makes me so sick. I have trouble keeping anything down and I also became dehydrated yesterday and spent the day in the ER w/ IV fluids. Why is it taking so long to get rid of this bacteria? Any information esp. anything relating to Gastric Bypass and H-pylori bacteria present would be greatly appreciated. Thank you in advance..........Dena
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.